# SDR UIEA2011060100270

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 48,613 hours, 7,416 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Cdu
- Part number: 4077880908
- Part serial: 31003324
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT CDU INOP, FROZEN ON POSITION REPORT (REPLACED RT CDU IAW MM 34-61-02, ALL OPERATES NORMAL ).
